# SDR FDEA201601200267

- Difficulty date: January 20, 2016
- Submitted: January 21, 2016
- Operation: Air carrier
- Aircraft: N658FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 752
- Aircraft time: 29,647 hours, 15,961 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: A5361221321000
- Condition: Corroded
- Location: Frame 13
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COURIER AREA FLOOR SUPPORT FWD OF FRAME 13A, ALONG Y1959 CORRODED.  FLOOR SUPPORT FOUND TO BE OUT OF LIMITS.  REMOVED AND REPLACED THE FLOOR SUPPORTIAW SRM 51-40-21.  CORROSION REMOVED IAW SRM 51-74-70, FOUND TO BE OUT OF LIMITS IAW SRM 53-12-15.
